I have been on my period for almost four months now, not heavy just spotting, although it does get heavy once a month. That week that it is heavy it is heavier than I used o get it before I got the shot, where I feel like I'm peeing on myself at times. I have gone to the doctor many many times, I have gotten ibuprofen, a low dosage birth control pill, and even estrogen, but none have worked. I only tried the birth control for a week and its been almost a month on the estrogen pill, but still no result and the doctor was sure it would work. I don't know what to do, any suggestions, advice, anything?
Such spotting can be due to pregnancy, ovarian problems, hormonal imbalance, stress, anxiety, crashed dieting, use of birth control pills, change in environment, excessive exercise, hormonal imbalance, fibroids and polyps (non cancerous growth) in the uterus, endometriosis (deposits of the inner lining of the uterus in the pelvic cavity) etc. You might have to go for a complete hormone profile and ultrasonography to know the cause of this.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.